# SDR CALA2010111900583

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 33,249 hours, 11,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3131
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK;  EXTERIOR SKIN IS GOUGED AT 4 LOCATIONS BETWEEN STA 727B-727D AT STR 5R-6R.  COMPLIED WITH CAL EC/RA 5310-05307 REV -.  DIP REQUIRED, REF LOG PAGE 8621109.
